# SDR ASAA2016082217780

- Difficulty date: August 22, 2016
- Submitted: August 25, 2016
- Operation: Air carrier
- Aircraft: N247AK
- Make and model: Boeing 737990ER
- Aircraft serial: 36364
- Aircraft time: 723 hours, 255 cycles
- System (JASC): 2530 · Buffet/Galleys
- Part: Oven
- Part number: 8609170000
- Part serial: 16031581
- Condition: Failed
- Location: Galley
- Part time: 748 hours, 263 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: D

## Discrepancy

ON TAXI OUT F/A REPORTED SPARKS IN GALLEY OVEN NR 2-4.  ACFT GROUNDED.  R & R FORWARD GALLEY OVEN WITH NEW, REF EMM 25-32-01, OPS CHECK OK.
